# SDR FDEA201606131981

- Difficulty date: June 13, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 54,446 hours, 13,384 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD AFT HINGE, FLAP SIDE, PIVOT OTBD HOLE SURFACE CORROSION.  CORROSION FOUND EXCEEDED LIMIT AS CMM 57-52-03, EXISTING THICKNESS: 0.260", MATERIAL REMOVED: 0.074", REMAINING THICKNESS: 0.186", MINIMUM ALLOWABLE THICKNESS: 0.205".  STRAP REMOVED IAW EA 1-5750-71784E-PT5, STEP 1.  NEW REPLACEMENT OTBD STRAP MACHINED IAW EA 1-5750-71784E-PT5 STEP 2 AND INSTALLED IAW STEP 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
